Previous |  Up |  Next

Article

Title: Monoidwertige Integrale (German)
Title: Monoid-valued integrals (English)
Author: Marik, Wolfgang J.
Language: German
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 37
Issue: 3
Year: 1987
Pages: 351-375
.
Category: math
.
MSC: 28B05
MSC: 28B10
idZBL: Zbl 0651.28006
idMR: MR904764
.
Date available: 2008-06-09T15:16:26Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/102164
.
Reference: [1] R.G. Bartle: А general bilinear vector integral.Studia Math. 15 (1956), 337-352. Zbl 0070.28102, MR 0080721
Reference: [2] I. Dobrakov: On integration in Banach spaces, I.Czechoslovak Math. J. 20 (1970), 511 - 536. Zbl 0215.20103, MR 0365138
.

Files

Files Size Format View
CzechMathJ_37-1987-3_2.pdf 3.281Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo